# SDR MASA2016102712479

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15024
- Aircraft time: 30,292 hours, 24,931 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 HYD SYSTEM 0 QTY, EMER DECLARED.  MX IS TROUBLESHOOTING.
